# SDR HNAA2012080100888

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 43,743 hours, 51,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 CEILING EMERGENCY LIGHT IS INOPERATIVE.  REMOVED LENS, R & R BULB, AT SAID LOCATION. REINSTALLED LENS.  OPS CHEKCED GOOD.
